# SDR 2006FA0000654

- Difficulty date: June 21, 2006
- Submitted: July 7, 2006
- Operation: General aviation
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4066109005
- Part serial: ILR00344
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAKING BETWEEN HOT AND COLD SECTION.  (K)
